# SDR F3LA200400063

- Difficulty date: May 23, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N312FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 24569
- Aircraft time: 37,477 hours, 28,819 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK, INSPECTION REPORTED RT WING UPPER SURFACE AFT PYLON PANEL CRACKED AT AFT I/B CORNER AT FASTENER COMMON TO FUEL CELL.  REPLACED PANEL PER SRM 51-40-02 AND 51-40-65.
